Alert archive / Florida / High Surf Advisories in 2018
High Surf Advisory 12, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Dec 25, 2018, 2:23 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It took effect at Dec 27, 2018, 6:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2018, 2:23 PM CST (20:23 UTC)
- In effect from
- Dec 27, 2018, 6:00 AM CST
- Expired
- Dec 28, 2018, 12:13 PM CST
- In force
- 30 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215 WHUS44 KMOB 252023 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 223 PM CST Tue Dec 25 2018 ALZ265-266-FLZ202-204-206-260430- /O.NEW.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.NEW.KMOB.RP.S.0034.181226T1200Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 223 PM CST Tue Dec 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 PM CST FRIDAY... The National Weather Service in Mobile has issued a High Surf Advisory, which is in effect from 6 AM Thursday to 6 PM CST Friday. A High Rip Current Risk has also been issued. This High Rip Current Risk is in effect from Wednesday morning through late Friday night. * WAVES AND SURF...Surf heights increasing to 4 to 6 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
9 follow-up statements
143 WHUS44 KMOB 260422 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1022 PM CST Tue Dec 25 2018 ALZ265-266-FLZ202-204-206-261300- /O.CON.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.181226T1200Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1022 PM CST Tue Dec 25 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM CST WEDNESDAY THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 PM CST FRIDAY... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ JLH
525 WHUS44 KMOB 261051 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 451 AM CST Wed Dec 26 2018 ALZ265-266-FLZ202-204-206-261900- /O.CON.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.181226T1200Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 451 AM CST Wed Dec 26 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 PM CST FRIDAY... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
347 WHUS44 KMOB 261906 AAA CFWMOB Coastal Hazard Message...UPDATED National Weather Service Mobile AL 106 PM CST Wed Dec 26 2018 ALZ265-266-FLZ202-204-206-270600- /O.CON.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 106 PM CST Wed Dec 26 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 PM CST FRIDAY... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
252 WHUS44 KMOB 270503 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1103 PM CST Wed Dec 26 2018 ALZ265-266-FLZ202-204-206-271400- /O.CON.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1103 PM CST Wed Dec 26 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 PM CST FRIDAY... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
710 WHUS44 KMOB 270925 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 325 AM CST Thu Dec 27 2018 ALZ265-266-FLZ202-204-206-271800- /O.CON.KMOB.SU.Y.0012.181227T1200Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 325 AM CST Thu Dec 27 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
246 WHUS44 KMOB 272005 AAA CFWMOB Coastal Hazard Message...UPDATED National Weather Service Mobile AL 205 PM CST Thu Dec 27 2018 ALZ265-266-FLZ202-204-206-280600- /O.CON.KMOB.SU.Y.0012.000000T0000Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 205 PM CST Thu Dec 27 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... * WAVES AND SURF...Surf heights increasing to 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
518 WHUS44 KMOB 280553 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1153 PM CST Thu Dec 27 2018 ALZ265-266-FLZ202-204-206-281500- /O.CON.KMOB.SU.Y.0012.000000T0000Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1153 PM CST Thu Dec 27 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... * WAVES AND SURF...Surf heights between 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ JLH
132 WHUS44 KMOB 281233 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 633 AM CST Fri Dec 28 2018 ALZ265-266-FLZ202-204-206-282045- /O.CON.KMOB.SU.Y.0012.000000T0000Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 633 AM CST Fri Dec 28 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WAVES AND SURF...Surf heights between 5 to 7 feet. * IMPACTS...The surf will be dangerous for all levels of swimmers. Frequent life-threatening rip currents are expected. Some minor beach erosion is possible. * WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
719 WHUS44 KMOB 281813 AAA CFWMOB Coastal Hazard Message...UPDATED National Weather Service Mobile AL 1213 PM CST Fri Dec 28 2018 ALZ265-266-FLZ202-204-206-290300- /O.CAN.KMOB.SU.Y.0012.000000T0000Z-181229T0000Z/ /O.CON.KMOB.RP.S.0034.000000T0000Z-181229T1000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1213 PM CST Fri Dec 28 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the High Surf Advisory. WHERE...Gulf beaches of Alabama and Northwest Florida. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Dec 25, 12:24 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Dec 25, 12:24 PM CST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1224 PM CST Tue Dec 25 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance... Majority VFR conditions expected through the forecast period with high based cirrus being the predominate coverage. Light east winds will slacken overnight with patchy fog development possible prior to sunrise. Though any fog formation is not expected to be impactful to TAF sites at this time. DJ/17 && .PREV DISCUSSION... /issued 543 AM CST Tue Dec 25 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Satellite indicates that a shield of clouds has developed from the Mid-South to east TX. Latest observation plots indicate a multitude of cig bases within this area, while the predominant lowest bases are in the MVFR categories over portions of the local area. Will carry this in the very near term. Vsby ok. Winds become light from the east southeast thru the day with high pressure positioned to the east. /10 PREV DISCUSSION... /issued 345 AM CST Tue Dec 25 2018/ NEAR TERM /Now Through Tuesday night/...Early morning weather map analysis on this Christmas Day shows a nearly flat flow aloft over the local area, south of an eastward moving mid level short-wave trof across the Mid MS River Valley. Over the western US, next upper level storm system, to bring impacts later in the short term, was digging southeast over California. At the surface, high pressure ridge axis is now aligned over the OH River Valley to the Mid- Atlantic. Starting off the morning cool, but given the position of the high to the east and a resultant gradual modification in low level thickness values, highs today warming mostly into the mid 60s are favored. These values would stand some 4 to 8 degrees above the climatological normal. As the low level/surface flow takes on a southeast component thru the day, surface based moisture begins to increase and could support the development of late evening and overnight patchy fog. The near term looks to continue rain-free. /10 SHORT TERM /Wednesday Through Thursday night/...An upper trof centered near the 4 Corners area evolves into an upper low while advancing into the central Plains Wednesday night. An associated surface low follows into the central Plains, then moves off towards the Great Lakes late Thursday night as the upper low gradually weakens/shears out Thursday into Thursday night. This system brings a cold front eastward across the south central states which then decelerates as the upper system shears out, moving to just west of the forecast area late Thursday night. An important change to the larger scale pattern occurs during the SHORT TERM period, as the first system ejecting off towards the Great Lakes and another advancing into the western states lead to the formation of a large, positively tilted upper trof over the central and western states. The ramifications from this are to promote a series of shortwaves which move across the forecast area beginning Wednesday night, then continue to do so as a persistent southwest flow sets up over the forecast area ahead of the slowly approaching cold front. A strengthening 850 mb flow meanwhile brings warmer air and increasing deep layer moisture into the region. Precipitable water values increase to around 1.75 inches by Thursday morning with similar values through Thursday night. To put these values in perspective, they are about 2.5-3 standard deviations above normal, indicating an unusual amount of deep layer moisture over the region for this time of year. This increasing warm/moist air combined with the series of shortwaves moving across the region will result in showers and storms repeatedly moving across the forecast area mainly beginning late Wednesday night. As the deep layer moisture increases, along with stronger shortwaves affecting the area later in the period, the highest rainfall amounts are expected mainly from Thursday afternoon into Thursday night when a line of showers and storms with heavy rain are expected to move into the area from the west. Rainfall totals through Thursday night are currently expected to range from 2-3 inches west of I-65 and 1-2 inches further to the east, with locally higher amounts. A Flash Flood Watch may become necessary for Thursday into Thursday night along and west of I-65. While shear values will be high Thursday into Thursday night, instability remains questionable. Abundant rain could easily cool the near surface layer, resulting in elevated convection which in turn has access to less shear. Model soundings show this but also at times hint at surface based convection. SPC has included a marginal risk of severe storms for the western half of the area for Thursday into Thursday night, mainly for the line of heavy showers/storms advancing into the area, which looks like a reasonable compromise at this point. A high risk of rip currents continues through the period. /29 LONG TERM /Friday Through Monday/...The large, positively tilted upper trof breaks down over the weekend, sending an upper trof across the interior eastern states while an upper trof/low lingers over the extreme southwest states. As the surface low passes well to the north through Friday night, the slow moving cold front moves into the forecast area and stalls. A surface low is expected to form over the southeast states Saturday evening on the stalled frontal boundary then move off to the northeast, finally bringing the cold front east of the area by Sunday. Categorical pops follow for most of the area on Friday with likely pops Friday night into Saturday night then chance pops for Sunday/Monday as the front lingers over the area then moves off to the east. Additional rainfall amounts through Saturday night of 1 to 2 inches are expected, with the higher values generally east of I-65. /29 MARINE...Hazardous conditions for smaller marine craft likely to begin Wednesday and continue into perhaps Friday. Next weather system ejecting eastward out of the Plains Late Wednesday causes east to southeast flow to increase. Winds become more onshore going into the day Thursday. Seas trend much higher due to the strengthening state and duration of the evolving fetch during this period. Small craft advisories will likely be required into the middle of the week. Also, there continues to be indications that a heavy rain event will be setting up over the central Gulf coast by Thursday and Thursday night. The passage of heavier rains will likely bring reductions to visibility, to below a mile at times. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 25, 4:59 AM CST, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 459 AM CST Tue Dec 25 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 459 AM CST Tue Dec 25 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time today. Patchy late night fog tonight could reduce visibility to between 2 and 4 miles. A moderate risk of rip currents develops late tonight along area beaches. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rains begin to increase in areal coverage Wednesday night. Locally heavy rains look to set up Thursday and continues into perhaps Friday. During this time period, an elevated threat of flooding is now in place generally along and west of I-65. East of the interstate, a limited threat of flooding is maintained. A flash flood watch may become necessary for portions of the local area. Modest rain chances are expected to persist into the weekend with some areas continuing to see the potential for locally heavy downpours, which may lead to isolated cases of flooding. A marginal risk for severe storms exists over the western half of the local area Thursday and Thursday night. Rip current risk becomes high along the beaches of Alabama and the western Florida panhandle by Wednesday and continues through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-261100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 459 AM CST Tue Dec 25 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous conditions for smaller marine craft likely to set up beginning Wednesday and continue into perhaps Friday. Winds strengthen and seas trend much higher due to the strengthening state and duration of the evolving easterly to southerly fetch Wednesday and Thursday, respectively. Small craft advisories will likely be required into the middle of the week. The passage of heavier rains will likely bring reductions to visibility to below a mile at times Thursday and Thursday night.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:23 PM CST | Rip Current Statement | MOB | Escambia, Okaloosa, Santa Rosa | 4 days |
| Dec 25, 2:48 PM CST | Small Craft Advisory | MOB | 48 hr |
Nearby
High Surf Advisories in Florida, 2018High Surf Advisories in Alabama, 2018Every high surf advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.